Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Have acidity. Prescribed Ezerex and Cabergoline. Any side effects?

Actually I am suffering from acidity since April 2012. I visited many hospital and the doctor`s gave me medicien but still now i have not recovered. after sometimes since June 2012 i start feel i have no desire for sex and love with my wife, yesterday i visted the doctor he make some tests and after the result come out he told me males hormones is 1.9 and since your age is 31 hormones must be 4 or 5 The doctor gave me the follwoing medicien: 1- Ezerex Sachet 2- Mesterolone 25 Mg Tab 3- Cabergoline 0.5Mg Tab Now the question: Could my hormones get back to the normal level and it will be stable Any side affect for this medicien and for how long should take this medicien. Appreciate your kind advice ?
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Critical Care Specialist 's  Response
Hi thanks for your question
You have developed loss of libido (desire to have sex) and you testosterone level is 1.9,which is very low.
You have been prescribed, No 1 Ezerex sachet No.2 Mesterolone and No.3 carbergoline
Ezerex sachet is combination of three components,L carnithine,L arginine and vitamine B3 that is nicotin
Mesterolone is a synthetic androgen with antidepressant properties
Cabergoline is is used to treat disorder associated with high levels of prolectin.
In combination these medicine are used to improve sperm count,treat erectile dysfunction,and improve testosterone level.
Some studies have proved their beneficial effect in male infertility.
Side effects, ezertex are a nutritional supplement, no major side effects.
Side effects of other medicine include;
Drowsiness,light headedness,fainting,constipation,indigestion
Mild stomach pain,nausea,tiredness or weakness and vomiting
Some patient taking cabergoline develop behavioral changes (increased gambling or sexual urges)
Duration of therapy varies from patient to patient, you can discuss with your treating physician.
Hope this answers your question.
Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor